# SDR DALA2022052003479

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2242882) DURING INSPECTION FOUND CORROSION AT LOWER WEB STA 463 APROX. OF FWD CARGO DOOR CUTOUT STRUCTURE. LOWER WEB STA 463 APROX. OF FWD CARGO DOOR CUTOUT STRUCTURE.. (C1). WAS REPLACED PER B737-800 SRM 51-40-02-0G.
